# SDR CALA2023071002197

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 63,829 hours, 21,137 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 0434
- Condition: Unknown
- Location: Left
- Part time: 45,335 hours, 12,564 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

L RECIR FAN CAUTION MSG FAN IS FAILED REFERENCE B757 FIM 21-20 FAULT TREE 803 INFO ONLY: FLAGGED LOGPAGE FOR SDR REPORTING. ESFR WILL NEED FOUND LEFT RECIRCULATION FAN CONTROL CIRCUIT BREAKER OPEN ON P70 COMPLETED. PANEL. RESET CIRCUIT BREAKER RECIRC FAN RAN FOR A COUPLE SECONDS THEN BREAKER TRIPPED AGIAN DISCONNECTED CONNECTOR D2592 FROM THE LEFT RECIRC FAN AND THE BREAKER DIDNT TRIP SUSPECT LEFT RECIRC ADD EMP:U117323, R&R L RECIRC FAN REF AMM 21-25-01-404-094. OPS. CHECK GOOD. PARTS USED:  53-2125-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1743095  SN OFF 0434 FAN, AIR, CABIN  OFF 53-2125-9-0001 0434 ON 53-2125-9-0001 0380
